# SDR SWAA2012052304268

- Difficulty date: May 14, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 29,174 hours, 17,078 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER HORIZONTAL STABILIZER SKIN CRACKED AT STA 101.9.  REPAIRED SKIN PER SRM.
